Record:   Prev Next
書名 Ciencias matemáticas
出版項 La Habana : Universidad de La Habana, [1980-
國際標準期刊編號 0256-5374
book jacket

館藏地數學所圖書室
Lib. Has1(1980)-6(1985)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1980)    館內使用    30340100154602
 數學所圖書室  v.2 (1981)    館內使用    30340100154610
 數學所圖書室  v.3 (1982)    館內使用    30340100154628
 數學所圖書室  v.4 (1983)    館內使用    30340100154636
 數學所圖書室  v.5-6 (1984-85)    館內使用    30340100349442
說明 v. : ill. ; 21-29 cm
Three no. a year, <1983->
Vol. 1, no. 1-
附註 Mathematical reviews 0025-5629
Summaries in English
先前题名 Ciencias. Serie 1, Matemática 1013-2252 (DLC)sn 89002875 (OCoLC)2261790
主題 Mathematics -- Periodicals
Alt Author Universidad de La Habana
Alt Title Cienc. mat
Revista ciencias matemáticas
Record:   Prev Next